# SDR SIMA202006221001

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 13,928 hours, 8,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG990421280
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCR EMERGENCY FLOOR STRIP INBD FWD CLOSET FADED (FOUND DURING CONFORMITY).  REMOVED AND REPLACED EMERGENCY FLOOR STRIP INBD FWD CLOSET IAW AMM 33-50-21.
